# SDR AALA20011362

- Difficulty date: July 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 2900 · Hydraulic Power System
- Part: Valve
- Part number: A718822
- Condition: Leaking
- Location: Rt Elevator
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1216 - EN ROUTE DFW-PHL, IN FLIGHT B QUANTITY HYDRAULIC SYSTEM AND PRESSURE DECREASED TO ZERO.  RETURNED DFW AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE ELEVATOR TRANSFER VALVE AND RIGHT SIDE ELEVATOR POWER CONTROL.  (M)
